BibTeX record journals/fss/LiW07

download as .bib file

@article{DBLP:journals/fss/LiW07,
  author       = {H. Li and
                  C. Wu},
  title        = {The integral of a fuzzy mapping over a directed line},
  journal      = {Fuzzy Sets Syst.},
  volume       = {158},
  number       = {21},
  pages        = {2317--2338},
  year         = {2007},
  timestamp    = {Wed, 19 Feb 2020 20:49:40 +0100},
  biburl       = {https://dblp.org/rec/journals/fss/LiW07.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}